# SDR 2007UALA04105

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,565 hours, 35,333 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE SLIDE DOOR 1L CAME OUT OF CONTAINER WHEN DOOR OPENED.  SUSPECT IMPROPERLY INSTALLED.   REINSTALLED SLIDE AS PER MM 25-6 1-35.  AC OK FOR SERVICE.
